# SDR HALA2021110100187

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 34,821 hours, 5,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 391 3L EXIT SIGN PLACARD NEEDS TO BE REATTACHED. CORRECTIVE ACTION: RE-ATTACHED 3L EXIT SIGN. (7742300)
